Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 78, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2007, 4:25 PM CDT for Baldwin County, Alabama. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2007, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 9, 2007, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Baldwin County, AL
The radar
The Mobile radar (KMOB), 61 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:36 PM CDT | TSTM WND GST 54 | Loxley, AL | MEASURED BY AWS STATION AT CENTRAL BALDWIN MIDDLE SCHOOL IN LOXLEY |
| Jun 9, 4:40 PM CDT | TSTM WND DMG | Summerdale, AL | POWER LINES DOWNED IN THE SUMMERDALE AREA |
| Jun 9, 4:43 PM CDT | TSTM WND GST 60 | 2 E Robertsdale, AL | ALSO POWER OUTAGES REPORTED IN THE AREA |
| Jun 9, 5:10 PM CDT | HAIL 1 | 4 E Loxley, AL | ALONG I-10 JUST WEST OF WILCOX ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1517 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 092126
SVRMOB
ALC003-092215-
/O.NEW.KMOB.SV.W.0078.070609T2125Z-070609T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
425 PM CDT SAT JUN 9 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 515 PM CDT
* AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTROSE...OR ABOUT 14 MILES SOUTHEAST OF DOWNTOWN MOBILE...AND
MOVING SOUTH AT 10 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
NEAR SEMINOLE AND WAS MOVING SOUTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SILVERHILL BY 430 PM CDT...
FAIRHOPE BY 440 PM CDT...
HOUSTONVILLE AND CLAY CITY BY 445 PM CDT...
MARLOW BY 455 PM CDT...
TURKEY BRANCH BY 505 PM CDT...
MOUTH OF WEEKS BAY AND MAGNOLIA SPRINGS BY 515 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3024 8791 3028 8776 3038 8785 3041 8791
3068 8791 3065 8740 3060 8740 3053 8746
3044 8737 3034 8747
$$3 follow-up statements
000
WWUS54 KMOB 092140
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
439 PM CDT SAT JUN 9 2007
ALC003-092215-
/O.CON.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
439 PM CDT SAT JUN 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN BALDWIN COUNTY...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SEMINOLE TO DAPHNE. THIS
LINE OF SEVERE THUNDERSTORMS WAS MOVING SOUTH AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SUMMERDALE AND FAIRHOPE BY 450 PM CDT...
HOUSTONVILLE...CLAY CITY AND BATTLES WHARF BY 455 PM CDT...
POINT CLEAR AND MARLOW BY 500 PM CDT...
TURKEY BRANCH...FOLEY AND ELBERTA BY 505 PM CDT...
THESE ARE VERY DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3020 8798 3042 8798 3065 8796 3062 8740
3060 8740 3053 8746 3028 8751
$$000
WWUS54 KMOB 092157
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 9 2007
ALC003-092215-
/O.CON.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
457 PM CDT SAT JUN 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...
AT 453 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS REPORTED
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELSANOR...OR ABOUT 23
MILES WEST OF PENSACOLA...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES EAST OF SUMMERDALE BY 505 PM CDT...
ELBERTA...6 MILES NORTH OF MIFLIN AND 7 MILES NORTHEAST OF FOLEY BY
515 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3023 8779 3043 8780 3060 8781 3056 8743
3046 8742 3028 8751
$$000
WWUS54 KMOB 092204 CCA
SVSMOB
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 9 2007
ALC003-092215-
/O.COR.KMOB.SV.W.0078.000000T0000Z-070609T2215Z/
BALDWIN AL-
457 PM CDT SAT JUN 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...
AT 453 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ROSINTON...OR ABOUT 20 MILES SOUTHEAST OF
BAY MINETTE...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELSANOR...ROBERTSDALE...6 MILES NORTHEAST OF SUMMERDALE AND 7 MILES
EAST OF SILVERHILL BY 515 PM CDT...
LAT...LON 3023 8779 3043 8780 3069 8777 3071 8749
3046 8742 3028 8751
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:50 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 9, 3:50 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SAT JUN 9 2007
.SHORT TERM (TONIGHT THROUGH TUESDAY)...THE MID LEVEL GYRE OFF THE
NEW ENGLAND COAST REMAINS GENERALLY IN PLACE THROUGH TUESDAY WHILE
RIDGING AMPLIFIED OVER THE PLAINS STATES AND LOWER MISSISSIPPI RIVER
VALLEY. THE PRESENCE OF THE MID LEVEL LOW AND SEVERAL SHORTWAVES
MOVING DOWN THE EAST SIDE OF THE RIDGE MAINTAIN A WEAK SURFACE TROF
OVER THE SOUTHEAST STATES WHICH MEANDERS OVER THE SOUTHERN PORTION
OF THE FORECAST AREA THROUGH TUESDAY. WHILE THIS SURFACE FEATURE
PROVIDES FOR CONVECTIVE INITIATION THROUGH THE PERIOD...AM COUNTING
ON DRIER AIR FLOWING INTO THE REGION TO SERVE AS AN EFFECTIVE
LIMITING FACTOR WITH SUBTLE WARMING NEAR 700 MB DUE TO THE AXIS OF
DEEP LAYER RIDGING JUST TO THE WEST ALSO ACTING AS A LIMITER. MODEL
SOUNDINGS INDICATE THAT THIS DRIER AIR WILL PREVENT CONVECTIVE
DEVELOPMENT OVER ALL BUT THE FAR WESTERN PORTION OF THE AREA ON
SUNDAY. WILL STAY WITH A DRY FORECAST FOR MONDAY. ON TUESDAY A MID
LEVEL SHORTWAVE MOVING DOWN THE SOUTHEAST STATES RESULTS IN COOLING
AT MID LEVELS AND A MARGINALLY MORE FAVORABLE MODEL SOUNDING.
STAYED WITH SMALL POPS OVER THE EASTERN PORTION OF THE FORECAST AREA
ON TUESDAY. WENT A BIT ABOVE GUIDANCE FOR HIGHS IN SOME AREAS FOR
SUNDAY AND MONDAY BASED ON LATEST GUIDANCE TRENDS AND HIGHS TODAY.
HIGHS WILL BE NEAR RECORD LEVELS FOR THE NEXT TWO DAYS. /29
&&
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...AN UPPER LOW ADVANCES INTO
THE CENTRAL PLAINS AND STALLS ON THURSDAY WHILE THE GYRE OFF THE NEW
ENGLAND COAST RETROGRADES TO THE MAINE COAST. DEEP LAYER RIDGING
BREAKS DOWN OVER THE PLAINS AND RETREATS TO THE LOWER MISSISSIPPI
RIVER VALLEY AS A WEAKER FEATURE. THIS STRANGE PATTERN CONTINUES
THROUGH SATURDAY WITH THE PLAINS UPPER LOW SETTLING INTO THE
SOUTHERN PLAINS AND THE NEW ENGLAND GYRE REMAINING NEARLY IN
PLACE...ALTHOUGH WILL LATER EJECTS OUT ACROSS THE ATLANTIC THROUGH
SUNDAY. THE WEAK SURFACE TROF STUBBORNLY LINGERS OVER THE AREA
THROUGH SATURDAY MEANWHILE THANKS TO A SERIES OF MID LEVEL
SHORTWAVES WILL FLOW ACROSS THE REGION. SMALL POPS CONTINUE MAINLY
FOR COASTAL AREAS FOR WEDNESDAY AND THURSDAY THEN EXPAND TO THE
ENTIRE AREA FOR FRIDAY AND SATURDAY. TEMPERATURES GRADUALLY
MODERATE TO SEASONABLE LEVELS THROUGH SATURDAY. /29
&&
.MARINE...A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE EAST CENTRAL
STATES AND MOVE INTO THE SOUTHEAST STATES THIS WEEKEND. HIGH PRESSURE
OVER THE REGION WILL MEANWHILE SHIFT WESTWARD ALLOWING FOR A LIGHT
OFFSHORE FLOW TO ENSUE TONIGHT WHICH CONTINUES THROUGH SATURDAY
NIGHT. THE LOW PRESSURE SYSTEM WEAKENS ON SUNDAY BUT LINGERS OVER THE
SOUTHEAST STATES THROUGH WEDNESDAY. A LIGHT ONSHORE FLOW FOLLOWS FOR
MUCH OF NEXT WEEK WITH LITTLE CHANGE IN SEAS. /16
&&
.FIRE...HOT DAYTIME TEMPERATURES AND SUBSIDENCE FROM HIGH PRESSURE
ALOFT ALLOWS FOR DRIER AIR TO MIX DOWN RESULTING IN AFTERNOON
RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS OVER THE
NORTHWEST FLORIDA PANHANDLE BOTH SUNDAY AND MONDAY. DAYTIME
TEMPERATURES GRADUALLY RETURN TO SEASONABLE LEVELS FOR THE REMAINDER
OF THE WEEK WHILE MOISTURE LEVELS INCREASE SOMEWHAT...KEEPING
AFTERNOON RELATIVE HUMIDITY LEVELS ABOVE CRITICAL LEVELS TUESDAY
THROUGH FRIDAY. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 97 68 96 / 20 10 05 05
PENSACOLA 73 96 72 94 / 20 10 05 05
DESTIN 74 92 73 92 / 20 10 05 05
EVERGREEN 65 97 61 97 / 20 05 05 05
WAYNESBORO 68 95 63 96 / 20 10 05 05
CAMDEN 65 97 64 96 / 20 05 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM NOON SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
MS...NONE.
GM...NONE.
&&
29 EVERSOLE
16 MILLERHazardous weather outlook, Jun 9, 5:25 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 525 AM CDT SAT JUN 9 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-101200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 525 AM CDT SAT JUN 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN TODAY WITH SOME STORMS BECOMING STRONG ENOUGH TO PRODUCE GUSTY WINDS AROUND 45 MPH...FREQUENT LIGHTNING...SMALL HAIL AND LOCALLY HEAVY RAINS. THE RAINS COULD TOTAL SOME 2 TO 3 INCHES IN THE AFTERNOON OVER JUST A COUPLE OF HOURS DUE TO THE EXPECTED SLOW SOUTHERLY MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED.
In the hours before
Special weather statement, Jun 9, 1:09 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 109 PM CDT SAT JUN 9 2007 ALZ053-055-091900- MONROE-CLARKE- 109 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WESTERN MONROE AND EASTERN CLARKE COUNTIES... AT 108 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES SOUTHWEST OF FINCHBURG...AND MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...CLAIBORNE AND PERDUE HILL THROUGH 200 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:17 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 217 PM CDT SAT JUN 9 2007 MSZ079-091945- GEORGE- 217 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY... AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTH OF BASIN...AND MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... AGRICOLA AND MOVELLA THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 9, 2:38 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT SAT JUN 9 2007 ALZ051-053-092030- CLARKE-CHOCTAW- 238 PM CDT SAT JUN 9 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CLARKE AND CHOCTAW COUNTIES... AT 236 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR WEST BEND...AND MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WEST BEND...COFFEEVILLE...SERVICE AND BLADON SPRINGS THROUGH 330 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 9, 3:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT SAT JUN 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 1 N COFFEEVILLE 31.77N 88.09W
06/09/2007 E0.50 INCH CLARKE AL EMERGENCY MNGR
HALF INCH HAIL AND GUSTY WINDS WERE REPORTED NORTH OF
COFFEEVILLE WEST OF ALABAMA HIGHWAY 69
0330 PM TSTM WND GST 3 WSW HAROLD 30.64N 86.93W
06/09/2007 E65.00 MPH SANTA ROSA FL EMERGENCY MNGR
ALSO PENNY SIZE HAIL OCCURRING
&&
DLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:04 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 26 min |
| Jun 9, 4:47 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 43 min |
| Jun 9, 5:13 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| Jun 9, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.